# SDR FDEA201003210953

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 707500063
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT L4 PASSENGER DOOR WITH EXISTING FRAME REPAIR AT FWD EDGE HOLD OPEN LATCH CUTOUT AT BS 1640.  TO EVALUATE, L4 PASSENGER DOOR CUTOUT FWD EDGE HOLD-OPEN LATCH CUTOUT REPAIRED IAW EA F-5360-137434, L4 PASSENGER DOORWAY BS 1640 FRAME WEB REPAIR AT DOOR STOP NR 3 DOOR -REWORK REPAIR REPAIR NR MON/757/53-251/REP/1131.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
